# SDR RAIA980111

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Nlg
- Part time: 3,358 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7418 - STL - NOSE GEAR DOWN AND LOCKED INDICATION FLICKERS WITH GEAR IN THE UP AND LOCKED POSITION.  MAINTENANCE REPLACED NOSE GEAR DOWN LOCK SWITCH.  (M)
